Thanks Lynnwood, Carol, Ginny, and Barb--
I didn't know you guys got it like that too. I'm sorry about
that. I feel silly freaking about
it, but with the side effects and my voracious appetite on them, it scares me that I will really blow up. It also scares me about
the adrenals, since they were attacked first. so I just worry about
Addisons. But it sounds like you guys have some of those worries too. It's really awful, sort of like a final thing in a way. But I suppose you take them to keep things from getting worse, and synthroid isn't killing me either. I hope they find some underlying cause to this whole thing and somehow heal us, or at least stop the worsening of things. For a while I wanted it, usually when I was tapering down, but the way the infectious disease doc spelled it out, it sounded really lousy, like everything I have is just going to keep getting worse. I never thought the liver would be the least of it. I figured that would be the thing. Thank God that that is okay. And thank you for listening and replying and all your help and I'm sorry that you are all in the same boat. I feel like a baby. I just keep hoping whatever I have will go away somehow and hoped the TB. I wish the docs had the same hope. Thanks for listening.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn